# SDR ABXA20131105657

- Difficulty date: November 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 79,751 hours, 11,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T400150
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STRINGER 30L IS DENTED AT BS 506.  REMOVED DAMAGED SECTION OF STRINGER.  REMOVED STRINGER CLIPS & SKARTIES IN REPAIR AREA.  REPAIRED STRINGER IAW REA-B653-60773-MR & SRM 53-00-03 FIG 201 REPAIR 2.  REINSTALLED REMOVED COMPONENTS IN REPAIR AREA.  SDR INFORMATION, DENT PART NUMBER 143T4001-50 SN NSN DENT 1 INCH  X .C55 DEPTH PART NAME STRINGER FS 505 TO 506 EXACT STRINGER 30L.  ACFT WAS GNDED.
